| Catalog Number |
20-600 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "no complaint against the device".Later healthcare professional reported "fluid".This is for the left side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "seroma" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma.
Event or Problem Description
Patient reported left side "no complaint against the device".Healthcare professional later reported "fluid".Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a5, a6, b5, b6.
Event or Problem Description
Patient reported "no complaint against the device".Later healthcare professional reported "fluid".This is for the left side.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ seroma: unable to observed.A workmanship was observed not related to the complaint for a observed split (ss) in patch area event.A further investigation is requested.As per the investigation procedure, deformation and creases were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: b.5., d.6b., d.9., h.2., h.3., h.6.